# SDR DALA13045523759

- Difficulty date: September 17, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 39,842 hours, 14,467 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY BS 727I + 5" LBL 12" FLOORBEAM HAS CORROSION. MX CUT OUT DAMAGED TOP FLANGE & REMOVED JOGGLES IAW ERA 492969-14MA, SH 2, STEP 1.   FABRICATED CHANNEL SPLICE IAW ERA 492969-14MA, SH 2, STEP 1, 3 APPLIED ALODINE AND PRIMER IAW SRM 53-00-53.  REPAIR 2, PG 205, STEP I AND J, INSTALLED IAW ER/A 492969-14MA.
